# SDR DU4R2006402

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME ANGLE BS 1360 BETWEEN S-27L AND S-25L (AFT PIT).  FABRICATED AND INSTALLED CHANNEL REPAIR 31" BY 3" FROM 2024-T3 .050" IAW B757 SRM 51-20-01, 51-40-02 AND BOEING DRAWING 453N1801.
